# SDR IPXA2015091993707

- Difficulty date: September 9, 2015
- Submitted: September 21, 2015
- Operation: Air carrier
- Aircraft: N286UP
- Make and model: Doug MD-11F
- Aircraft serial: 48453
- Aircraft time: 81,257 hours, 13,921 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: WSP0790501
- Condition: Corroded
- Location: Bs 475
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C, RCB AREA FLOOR PANEL WSP0790-501 CORRODED BS 475, LBL 87. REPAIRED CORRODED FLOOR PANEL IAW EA 011-5310-01-A5968, REV IR AND EO MD11-5310-58761-A.
